| Model Number |
FM-410440 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma-late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Patient husband reported "hardened areas, pain, lumps, and fluid around the implant" on unspecified side.Device remains implanted.This record is for the right side.
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b.5., d.7., g.3., h.6.
Event or Problem Description
Healthcare professional additionally reported removal due to "textured implant." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, the weight the device within specification, deformation and crease fold.After autoclave cycle were observed: cloudy color in the gel and voids.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Patient husband reported "hardened areas, pain, lumps, and fluid around the implant" on unspecified side.Healthcare professional additionally reported removal due to "textured implant." device has been explanted.